# SDR UALA2011011700259

- Difficulty date: January 16, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N574UA
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 60,198 hours, 22,172 cycles
- Engine: Pwa PW2040
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 425402
- Part serial: 254
- Condition: Faulty
- Location: Master Battery
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN BATTERY CHARGER STATUS MESSAGE WILL NOT ERASE.  FOUND CHARGER TO BE DEFECTIVE.  REPLACED MAIN BATTERY CHARGER.  MESSAGE CLEARED.
